# SDR 96ZZZX5035

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9250B
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622161
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Condition: Battery Faulty
- Location: Case
- Part time: 500 hours
- Component: Artex, 52770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT BATTERY, ONE BATTERY SHOWED EVIDENCE OF HIGH HEAT, AND EXCESS CORROSION CRACKING BATTERY CASE.  ELT MANUFACTURED '94.
